# SDR ABXA20130916608

- Difficulty date: September 16, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 56356101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO LOADING SYSTEM, LT SIDE AFT WALL CARGO TRACK CRACKED.  REMOVED UPPER CARGO LOADING SYS CRACKED WALL RAIL AND REPLACED WITH A NEW CARGO TRACK IAW CMM 25-50-0288.  ACFT WAS GROUNDED.
